MAUDE Adverse Event Report: ANGIODYNAMICS NANOKNIFE SYSTEM; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,

ANGIODYNAMICS NANOKNIFE SYSTEM; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,
Model Number 20400103
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The disposable device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
1st probe: a product specialist reported an issue, post procedure, with the patient.The following was reported: "ire case report we received information from (b)(6) hospital, they have some problems in one patient about vessel thrombosis after treatment with ire on (b)(6) 2020, with the details below.Patient have an appointment treatment with ire on (b)(6) 2020 at 9:00am.We normally place needle around lesion, the lesion size is 3.3cm.X 3.1cm.X 2.8cm.Used 5 needles in this case.Needle distance in plain body 1.000 folder of the rar file.Needle position in plain body 2.0 folder of the rar file.Ct scan after done in body 2.0 ce folder, no problems found.After ire treatment 1 week follow up on (b)(6) 2020.After ire treatment 1 month follow up on (b)(6) 2020.After ire treatment 2 months follow up on (b)(6) 2020, vessel thrombosis was found under ultrasound.Doctor (b)(6).After ire treatment 3 months follow up on (b)(6) 2020.The reported device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of patient thrombosis/embolism cannot be confirmed given the nature of this patient adverse event.No product was returned to angiodynamics for evaluation as there was no reported nanoknife probe or generator malfunction during the procedure.The root cause of the event cannot be established.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.Labeling review: the instructions for use, which is supplied to the end user with this catalog number, contains the following statement: "warnings: do not use a device with damaged insulation.Do not attach anything to the device unless it is supplied by angiodynamics and indicated for use with this device.Attachments may damage the insulation and contribute to patient injury.Inspect all of the devices and packaging for damage prior to use.Do not use any devices that are damaged or if the sterile barrier is breached." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
NANOKNIFE SYSTEM
Common Device Name
LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
MDR Report Key11337280
Report Number1317056-2021-00037
Device Sequence Number11895099
Product Code OAB
UDI-Device IdentifierH787204001030
UDI-PublicH787204001030
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K080287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number20400103
Device Catalogue Number20400103
Device Lot Number5531442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR